On arrangements of Jordan arcs with three intersections per pair


Published in:
Proceedings of the 4th ACM Symposium on Computational Geometry, 258-265
Presented at:
4th ACM Symposium on Computational Geometry
Year:
1988
Publisher:
USA, Association for Computing Machinery, Inc.
Note:
Professor Pach's number: [054]; Also in: Discrete and Computational Geometry, 4 (1989), 523-539
Laboratories:




 Record created 2008-11-19, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)